# SDR 06FDEA2644

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Structure
- Part number: ACA3828511
- Condition: Damaged
- Location: A/C Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AIRCON COMPARTMENT DOOR FOUND WITH EXISTING REPAIR ACROSS TOP.
